# SDR AWXA0000025

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15-20 EMERGENCY EXIT LIGHTS REMAIN ON WHEN SWITCH IS IN OFF POSITION.  REPAIRED CHAFED WIRE ON LAST SEAT ROW.  NO RELATED HISTORY.
